Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Re: Update on Symptoms !!!
Jul 7, 2011

Hey Doc ,

Hope you are doing well . I asked you about my exposure (Protected sex , no oral , deep kissing and fingering ) a few days back .

You said that I was worrying too much , and my symptoms were not worrisome of ARS.

Well , the doc confirmed I had thrush also , now im insanely tensed as to how did I get it ....

Jisp :

Day 5 after(after exposure) : 2 red ulcers1 swollen lymph (responded to 5 days of Cefadroxil 2 mg/day)

I had swelling on face , itching , no rash however I have these mole like things in places i did not knew they existed , like one on my arm on one my leg 2 on my face . Is this the rash ? Diarrhea , muscle ache , you name it I got it . But how ?

No swollen throat , mild fever

I read somewhere that these all are the symptoms of Cefadroxil allergy also , but THRUSH ! ???

That too was hot mouth that started 3-4 days after med was discontinued , and doesn't seem to go away at all . If it was antibiotic It should have gone away on its own ..... I am worried sick , I had no exposure . I mean protected sex with condom intact . That isnt an exposure . A all these things cannot be coincidence can they .

Also , Symptoms started 5 days after exposure and its 37th day since i got them . Possible ? Thrush should have gone after serioconversion (If) ?

Response from Dr. Frascino

Hello.

I have not changed my assessment. Thrush, if present, was probably caused by antibiotic use (cefadroxil).

Dr. Bob



Previous
Indeterminate Antibody Test, Negative PCR DNA
Next
Delayed seroconversion

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement